# SDR RAIA950742

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3242 · Brake
- Part: Brakes
- Part number: 215221
- Condition: Weak
- Location: Lt/Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WEAK AND CATCHING DURING TAXI.  REPLACED BOTH LEFT AND RIGHT BRAKES.  LEFT BRAKE TIME SINCE OVERHAUL 773, RIGHT BRAKE TIME SINCE OVERHAUL 1607.  (M)
